Alert archive / Kentucky / Flash Flood Watches in 2016

Flash Flood Watch 2, NWS Jackson, KY

May 2, 201622 counties in Kentucky

NWS Jackson, KY issued this flash flood watch at May 2, 2016, 3:19 AM EDT for 22 counties in Kentucky. It took effect at May 2, 2016, 10:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 2, 2016, 3:19 AM EDT (07:19 UTC)
In effect from
May 2, 2016, 10:00 AM EDT
Expired
May 2, 2016, 9:25 PM EDT
In force
11 hr
Issued by
NWS Jackson, KY
Flood severity
None
All 22 counties

Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Floyd County, KY, Harlan County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 27 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.3 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

776 
WGUS63 KJKL 020719
FFAJKL

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSON KY
319 AM EDT MON MAY 2 2016

KYZ080-084>088-104-106>120-021600-
/O.NEW.KJKL.FF.A.0002.160502T1400Z-160503T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-
WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-
LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...LONDON...STEARNS...WHITLEY CITY...
CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...
COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
319 AM EDT MON MAY 2 2016

...FLASH FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING
THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KENTUCKY... 
  NORTHEAST KENTUCKY...SOUTH CENTRAL KENTUCKY AND SOUTHEAST 
  KENTUCKY...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL 
  KENTUCKY...ELLIOTT. IN NORTHEAST KENTUCKY...JOHNSON AND 
  MARTIN. IN SOUTH CENTRAL KENTUCKY...LAUREL...MCCREARY AND 
  WHITLEY. IN SOUTHEAST KENTUCKY...BELL...BREATHITT...CLAY... 
  FLOYD...HARLAN...KNOTT...KNOX...LEE...LESLIE...LETCHER... 
  MAGOFFIN...MORGAN...OWSLEY...PERRY...PIKE AND WOLFE. 

* FROM 10 AM EDT THIS MORNING THROUGH TUESDAY MORNING

* ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS IS EXPECTED
  ACROSS EASTERN KENTUCKY THIS AFTERNOON AND EVENING. SOME
  RAINFALL COULD LINGER IN SOUTHEAST KENTUCKY INTO TUESDAY
  MORNING. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY...WITH
  LOCALLY HIGHER AMOUNTS. WITH THE GROUND ALREADY VERY SATURATED
  AND CREEKS AND STREAMS RUNNING HIGH...THIS ADDITIONAL RAINFALL
  COULD QUICKLY LEAD TO MORE FLASH FLOODING.

* ROADS COULD BECOME BLOCKED OR WASHED OUT BY FLASH FLOODING. IF
  YOU ENCOUNTER A FLOODED ROAD...BE SURE TO TURN AROUND...DON'T
  DROWN. HOUSES AND BUSINESSES IN THE VICINITY OF CREEKS...
  STREAMS...AND RIVERS COULD ALSO BE AFFECTED BY FLOODING.
  CONTINUE TO MONITOR FORECASTS AND ANY WARNINGS TODAY AS
  CONDITIONS COULD DETERIORATE VERY QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
552 
WGUS63 KJKL 021454
FFAJKL

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSON KY
1054 AM EDT MON MAY 2 2016

KYZ080-084>088-104-106>120-030000-
/O.CON.KJKL.FF.A.0002.000000T0000Z-160503T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-
WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-
LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...LONDON...STEARNS...WHITLEY CITY...
CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...
COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
1054 AM EDT MON MAY 2 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL KENTUCKY...NORTHEAST KENTUCKY...SOUTH 
  CENTRAL KENTUCKY AND SOUTHEAST KENTUCKY...INCLUDING THE 
  FOLLOWING AREAS...IN EAST CENTRAL KENTUCKY...ELLIOTT. IN 
  NORTHEAST KENTUCKY...JOHNSON AND MARTIN. IN SOUTH CENTRAL 
  KENTUCKY...LAUREL...MCCREARY AND WHITLEY. IN SOUTHEAST 
  KENTUCKY...BELL...BREATHITT...CLAY...FLOYD...HARLAN...KNOTT... 
  KNOX...LEE...LESLIE...LETCHER...MAGOFFIN...MORGAN...OWSLEY... 
  PERRY...PIKE AND WOLFE. 

* THROUGH TUESDAY MORNING

* ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL TO
  PRODUCE EXCESSIVE RAINFALL IS EXPECTED ACROSS EASTERN KENTUCKY
  THIS AFTERNOON THROUGH THE EVENING. SOME RAINFALL COULD LINGER
  IN SOUTHEAST KENTUCKY INTO TUESDAY MORNING. RAINFALL AMOUNTS OF
  1 TO 2 INCHES ARE LIKELY...WITH LOCALLY HIGHER AMOUNTS. WITH THE
  GROUND ALREADY VERY SATURATED AND CREEKS AND STREAMS RUNNING
  HIGH...THIS ADDITIONAL RAINFALL COULD QUICKLY LEAD TO MORE FLASH
  FLOODING.

* ROADS COULD BECOME BLOCKED OR WASHED OUT BY FLASH FLOODING. IF 
  YOU ENCOUNTER A FLOODED ROAD...BE SURE TO TURN AROUND...DON'T 
  DROWN. HOUSES AND BUSINESSES IN THE VICINITY OF CREEKS... 
  STREAMS...AND RIVERS COULD ALSO BE AFFECTED BY FLOODING. 
  CONTINUE TO MONITOR FORECASTS AND ANY WARNINGS TODAY AS 
  CONDITIONS COULD DETERIORATE VERY QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SHALLENBERGER
469 
WGUS63 KJKL 030125
FFAJKL

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSON KY
925 PM EDT MON MAY 2 2016

KYZ080-084>088-104-106>120-030230-
/O.CAN.KJKL.FF.A.0002.000000T0000Z-160503T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-
WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-
LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...LONDON...STEARNS...WHITLEY CITY...
CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...
COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
925 PM EDT MON MAY 2 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KENTUCKY...
NORTHEAST KENTUCKY...SOUTH CENTRAL KENTUCKY AND SOUTHEAST
KENTUCKY HAS BEEN CANCELLED. RAIN CONTINUES TO LIGHTEN AND EXIT
THE REGION. ANY ADDITIONAL RAINFALL THAT MAY OCCUR WILL POSE NO
FURTHER FLASH FLOODING THREAT. 

$$
JMW

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood watch went out at May 2, 2:55 AM EDT, 24 minutes earlier.

Area forecast discussion, May 2, 2:55 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
255 AM EDT MON MAY 2 2016

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 255 AM EDT MON MAY 2 2016

FINALLY A LULL IN THE ACTION EARLY THIS MORNING AS MOST OF THE
CONVECTION HAS SHIFTED OFF TO THE NORTH. HOWEVER...A COLD FRONT
REMAINS JUST OFF TO OUR WEST ACROSS CENTRAL KENTUCKY THIS
MORNING...WITH PLENTY OF SURFACE MOISTURE REMAINING ACROSS EASTERN
KENTUCKY. A SHORTWAVE TROUGH WILL SWING NORTHWARD ACROSS EASTERN
KENTUCKY THIS AFTERNOON AND INTERACT WITH THE APPROACHING FROM
FROM THE WEST TO GENERATE WIDESPREAD SHOWERS AND STORMS.
UNFORTUNATELY...THIS IS NOT GOOD NEWS AS FLASH FLOOD GUIDANCE
REMAINS VERY LOW. THE ONE HOUR FLASH FLOOD GUIDANCE IS 0.75-1.00
FOR MUCH OF THE AREA...WHILE THE 3 HOUR FLASH FLOOD GUIDANCE IS
BETWEEN 1.00 AND 1.50. WITH THE GFS RUN SHOWING OVER 1.50 INCHES
OF RAIN THIS AFTERNOON...THIS IS VERY CONCERNING. SO MUCH
SO...THAT WE HAVE ISSUED A NEW FLASH FLOOD WATCH FOR ALL OF
SOUTHEAST KENTUCKY FROM LATE THIS MORNING THROUGH TONIGHT. PW
VALUES ARE NOT QUITE AS HIGH AS THE PAST 24 HOURS...BUT STILL ON
THE HIGH SIDE...SUPPORTING LOCALLY HEAVY RAIN. LATEST 00Z ARW AND
NMM BOTH HAVE THE SAME CORRIDOR THAT GOT HIT HARD LAST NIGHT
GETTING HIT AGAIN THIS AFTERNOON...SO THIS CERTAINLY BEARS
WATCHING FOR THOSE IN EASTERN KENTUCKY. WITH THE FRONT VIRTUALLY
STALLED...THE SETUP FOR TRAINING STORMS IS CERTAINLY THERE...WHICH
COULD AID IN THE FLASH FLOOD CONCERN. WHILE MANY MODELS HAVE
ANOTHER LULL TONIGHT...THE NAM...WITH SOME WEAK SUPPORT FROM THE
HI-RES SHORT TERM MODELS SUPPORT SOME SHOWER/STORM ACTIVITY
LINGERING IN SOUTHEAST KENTUCKY INTO EARLY TUESDAY MORNING. FOR
THIS REASON...KEPT THE FLASH FLOOD WATCH GOING THROUGH 15Z
TUESDAY. ONE LAST THING TO CONSIDER TODAY IS THE POTENTIAL FOR A
FEW STRONG STORMS AS MLCAPES APPROACH 1000J/KG IN THE SOUTHEAST
WITH MODEST SHEAR IN PLACE. THIS COULD LEAD TO SOME HAIL AND
STRONG WINDS FROM A FEW OF THE STRONGER STORMS. WILL CONTINUE TO
HIGHLIGHT THE FLOODING/STORM THREAT IN THE HWO AND FLASH FLOOD
WATCH.

BY TUESDAY...WE ARE KIND OF BETWEEN THE DEPARTING SYSTEM AND ONE
APPROACHING FROM THE NORTH. MODELS ARE HINTING AT A BIT MORE
INSTABILITY TODAY...AND WOULDN'T BE SURPRISED TO SEE A FEW
AFTERNOON THUNDERSTORMS AGAIN ON TUESDAY AS THE WAVE DIPS IN FROM
THE NORTH. FORTUNATELY...WHATEVER HAPPENS ON TUESDAY SHOULD NOT BE
AS WIDESPREAD AND HOPEFULLY CAN AVOID THE AREAS IMPACTED BY THE
RECENT FLOODING. HIGHS ON TUESDAY SHOULD TAKE A STEP BACK AS
COOLER AIR ADVECTS IN BEHIND THE DEPARTING SYSTEM/COLD FRONT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 357 PM EDT SUN MAY 1 2016

FAIRLY ACTIVE PATTERN TO BEGIN THE WEEK AND ALSO A COOL DOWN. THE
PERIOD WILL BEGIN WITH SHORTWAVE RIDING INTO PORTIONS OF THE OHIO
VALLEY...SO KEPT POPS FROM SLIGHT TO CHANCE AREA WIDE. STILL LOOKS
LIKE A BREAK WILL OCCUR TUESDAY NIGHT...BUT ANOTHER SHORTWAVE AND
COLD FRONT WILL DROP SOUTHEAST FOR YOUR WEDNESDAY. THIS WILL BRING
LIKELY SHOWERS TO THE NORTH RIGHT NOW LOOKS LIKE LITTLE IF ANY
INSTABILITY SO NO THUNDER. THIS FRONT AND UPPER LEVEL CLOSED LOW
WILL LEAD TO COOLER AIR DROPPING SOUTH INTO THE REGION. THIS WILL
LEAD TO OVERNIGHT LOWS INTO THE LOWER 40S FOR SOME. GIVEN THE
UPPER LEVEL LOW TO THE EAST AND LOBES OF ENERGY RIDING ALONG THE
FAR EAST WILL KEEP CHANCE SHOWERS THURSDAY. WHILE UPPER LEVEL LOW
SLIDES EAST TOWARD THE LOWER MID ATLANTIC WILL KEEP SLIGHT SHOWERS
ACROSS THE FAR EAST...BUT WE DO SEE A REPRIEVE BY THE WEEKEND.
THIS AS A LONG WAVE RIDGE MOVES EAST OUT OF THE PLAINS AND SURFACE
HIGH PRESSURE BUILDS FROM THE SOUTHWEST. ONCE THIS RIDGE SHIFTS
EAST IT WILL BRING WARM AIR ADVECTION BACK INTO THE REGION
SATURDAY INTO SUNDAY. THIS WILL SEND TEMPS BACK INTO THE UPPER 70S
BY SUNDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 255 AM EDT MON MAY 2 2016

A COLD FRONT WILL INTERACT WITH A SYSTEM COMING IN FROM THE SOUTH
TO GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS FROM LATE THIS
MORNING THROUGH THE AFTERNOON AND EVENING...ESPECIALLY IN
SOUTHEAST KENTUCKY. CIGS COULD COME DOWN TO MVFR IN THE STRONGER
SHOWERS AND STORMS. AS THE FRONT PASSES TONIGHT...LOW CIGS ARE
LIKELY TO DEVELOP FALLING TO MVFR OVERNIGHT...AND POSSIBLY IFR
TOWARDS DAYBREAK. FOR NOW...WILL TREND LOWER WITH MVFR THROUGH 06Z
TONIGHT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 10 AM EDT THIS MORNING THROUGH TUESDAY
MORNING FOR KYZ068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...KAS
LONG TERM...DJ
AVIATION...KAS
Hazardous weather outlook, May 2, 12:00 AM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
1200 AM EDT MON MAY 2 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-030700-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
1200 AM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

A STRAY THUNDERSTORM WILL BE POSSIBLE THROUGH THE REST OF THE
NIGHT.

RUNOFF FROM THE EARLIER HEAVY RAINFALL WILL RESULT IN CREEKS AND
STREAMS RUNNING NEAR BANKFULL FOR MUCH OF THE AREA...ALONG WITH A
POTENTIAL FOR LOCALIZED FLOODING IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. SOME STORMS
MAY CONTAIN HAIL AND STRONG WINDS. LOCALLY HEAVY RAINFALL IS
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY OCCURRENCES OF FLOODING...HAIL...
OR DAMAGING WINDS THROUGH MONDAY NIGHT.

SHALLENBERGER/GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:09 PM EDTSevere Thunderstorm WarningJKLLetcher, Pike11 min
May 1, 8:27 PM EDTSpecial Weather StatementJKLMagoffin33 min
May 1, 8:31 PM EDTSpecial Weather StatementJKLLeslie29 min
May 1, 8:39 PM EDTAreal Flood AdvisoryJKLBell, Clay, Harlan, Knox, Leslie, Letcher and 2 more3 hr
May 1, 8:53 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Johnson, Magoffin, Martin, Pike6 hr
May 1, 8:59 PM EDTSpecial Weather StatementJKLHarlan31 min
May 1, 9:02 PM EDTAreal Flood WarningJKLBreathitt, Floyd, Johnson, Magoffin12 hr
May 1, 10:15 PM EDTRiver Flood AdvisoryJKLEstill, Powell4 days
May 2, 7:09 AM EDTRiver Flood AdvisoryJKLOwsley19 hr
May 2, 1:32 PM EDTSpecial Weather StatementJKLFloyd28 min
May 2, 1:55 PM EDTSpecial Weather StatementJKLOwsley35 min
May 2, 1:59 PM EDTSevere Thunderstorm WarningJKLFloyd, Martin, Pike31 min
May 2, 2:06 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Jackson, Owsley, Perry39 min
May 2, 2:14 PM EDTFlash Flood WarningJKLBreathitt, Clay, Floyd, Johnson, Knott, Magoffin and 4 more5 hr
May 2, 2:22 PM EDTFlash Flood WarningJKLClay, Jackson, Laurel, Pulaski, Rockcastle4 hr
May 2, 2:22 PM EDTSpecial Weather StatementJKLMartin23 min
May 2, 2:25 PM EDTSevere Thunderstorm WarningJKLMartin, Pike22 min
May 2, 2:30 PM EDTSevere Thunderstorm WarningJKLBreathitt, Leslie, Perry30 min
May 2, 2:32 PM EDTSevere Thunderstorm WarningJKLLetcher, Pike43 min
May 2, 2:47 PM EDTRiver Flood AdvisoryJKLLee3 days
May 2, 2:50 PM EDTSpecial Weather StatementJKLBell40 min
May 2, 2:55 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin, Perry35 min
May 2, 3:09 PM EDTRiver Flood AdvisoryJKLMagoffin27 hr
May 2, 3:15 PM EDTSevere Thunderstorm WarningJKLPike30 min
May 2, 3:19 PM EDTSevere Thunderstorm WarningJKLFloyd, Pike41 min
May 2, 3:33 PM EDTAreal Flood AdvisoryJKLFloyd, Knott, Pike3 hr
May 2, 3:38 PM EDTSevere Thunderstorm WarningJKLPike26 min
May 2, 3:40 PM EDTSpecial Weather StatementJKLLetcher35 min
May 2, 3:42 PM EDTFlash Flood WarningJKLLee, Owsley3 hr
May 2, 3:48 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie, Letcher, Perry27 min
May 2, 4:07 PM EDTSpecial Weather StatementJKLPike23 min
May 2, 7:02 PM EDTAreal Flood WarningJKLBreathitt, Floyd, Knott, Lee, Magoffin, Owsley and 1 more12 hr

Nearby

Flash Flood Watches in Kentucky, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.